Occurrence of cavities in turbulent boundary layers and wake currents
Doklady Akademii Nauk, Tome 136 (1961) no. 5, pp. 1047-1050
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_5_a11,
author = {V. I. Il'ichev},
title = {Occurrence of cavities in turbulent boundary layers and wake currents},
journal = {Doklady Akademii Nauk},
pages = {1047--1050},
year = {1961},
volume = {136},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_5_a11/}
}
V. I. Il'ichev. Occurrence of cavities in turbulent boundary layers and wake currents. Doklady Akademii Nauk, Tome 136 (1961) no. 5, pp. 1047-1050. http://geodesic.mathdoc.fr/item/DAN_1961_136_5_a11/